# SDR FDEA201602140537

- Difficulty date: February 14, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71241
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CENTRE CARGO COMPT BILGE AREA LONGERON L-48L, LH STA 1531 FOUND   UPPER AND LOWER SPLICE ATTAHMENT CRACKED. CENTER CARGO COMPT BILGE AREA BS 1531 LONGERON 48 L CRACKED UPPER / LOWER   SPLICES REMOVED & REPLACED WITH NEW FABRICATED SPLICES PER SRM 51-33-01-0G. NEW   SPLICES FABRICATED IAW DWG A5A7124 REV 'D'. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
